# SDR F3LA99167

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 4920 · APU Core Engine
- Part: Compressor
- Condition: Damaged
- Location: Apu
- Part time: 7,222 hours
- Component: 38042842
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ABQ - UPON DEPARTURE, FLIGHT CREW REPORTED APU AUTO SHUTDOWN AT 11,000 FEET.  MAINTENANCE FOUND DAMAGE TO APU COMPRESSOR, TURBINE, MUFFLER, AND FIRE LOOP.  MAINTENANCE REPLACED APU, MUFFLER AND FIRE LOOP AND CHECKED OKAY.  REF:  OPER CONTROL NR 2000ZZZX91 THROUGH 2000ZZZX93. CYCLES:  4,481.  (X)
